# SDR SWAA2021081079698

- Difficulty date: May 21, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 59,282 hours, 35,054 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HANDLE HOUSING DAMAGED. / R&R'D FWD CARGO DOOR HANDLE ASSY REF SRM 51-40-02 AND SRM 51-10-02
